Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/36334
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: The successful medical management of severe duodenal strictures secondary to eosinophilic gastroenteritis in an infant
Author: Tan, H.
Sithasanan, N.
Foley, P.
Davidson, G.
Citation: Pediatric Surgery International, 2003; 19(7):562-563
Publisher: Springer
Issue Date: 2003
ISSN: 0179-0358
1437-9813
RMID: 0020030984
DOI: 10.1007/s00383-003-0995-4
Appears in Collections:Paediatrics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.